# SDR DALA2016071205231

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 60,338 hours, 23,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plate
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACRID ODOR OF BURNING ELECTRICAL, FOLLOWED BY WEATHER RADAR FAIL ON ND.  DURING INSPECTION,  FOUND D477 WEATHER RADAR CONNECTOR DAMAGED AT PRESSURE BULKHEAD,  DISCONNECTED BOTH SIDES TO INSPECT THE CONNECTOR SUPPORT PLATE.  FOUND PLATE CRACKED.  INSTALLED TIME LIMITED REPAIR IAW ERA 548806-14 REV ORIG.
